Automatic continuity:a survey

Dales, H.G. (1978) Automatic continuity:a survey. Bulletin of the London Mathematical Society, 10 (2). pp. 129-183. ISSN 0024-6093

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Bulletin of the London Mathematical Society
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/2600
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 67719
Deposited By: ep_importer_pure
Deposited On: 26 Nov 2013 11:12
Refereed?: Yes
Published?: Published
Last Modified: 30 Sep 2019 17:47

Actions (login required)

View Item View Item